# SDR VNAA9804020

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426JS
- Make and model: Dorner DO328100
- Aircraft serial: 3038
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: IPTE75GF100070D
- Condition: Failed
- Location: Lt Engine
- Part time: 74,774 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI,THE LEFT ENGINE OIL PRESSURE WAS INDICATING BELOW LIMITS. THE AIRCRAFT RETURNED TO THE GATE. OUTSTATION MAINTENANCE TROUBLE SHOT AND FOUND THE LEFT OIL PRESSURE TRANSDUCER TO BE DEFECTIVE.  OUTSTATION MAINTENANCE INSPECTED AND APPROVED THE AIRCRAFT FOR A FERRY FLIGHT TO DCA FOR REPAIR.  THE FERRY FLIGHT TOOK PLACE WITHOUT INCIDENT.  PSA MAINTENANCE WAS DISPATCHED TO DCA ,WITH PARTS FOR THE REPAIR.  MAINTENANCE INSPECTED AND REPLACED THE LEFT OIL PRESSURE TRANSDUCER, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 79-71-03.  OPERATION AND LEAK CHECKS WERE SATISFACTORY, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
